# SDR SWAA2014061629091

- Difficulty date: May 12, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 38,401 hours, 26,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9923630
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT RT VENT BOX DOUBLER CRACKED AT TOP AFT EDGE BS 1200.  REPAIRED DOUBLER IAW SRM.
